# SDR CA991028024

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302023
- Condition: Spalling
- Location: M/R Gearbox
- Part time: 2,864 hours
- Component: 4038001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN TRANSMISSION RIGHT INPUT BEARING SPALLING.  BEARING REPLACED.
